# SDR UPS07848998

- Difficulty date: January 6, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: SAA36440462
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 POSSIBLE CRACK AT NR 4 ALT BETWEEN LWR FRT SPAR CAP FLANGE AND STRINGER 64 JUST OUTBOARD XRS428.  REMOVED, FABRICATED AND INSTALLED SPAR CAP FLANGE IAW SRM 51-1-20D & DWG 3644046.
